Worried about bleeding?(2 Posts)
Hi I'm not sure if this is the right place to post, but hopefully I can find an answer here. About 5/6 months ago I went on to the implanon bar but I didn't think it agreed with me as it used to make me feel sick after eating, lost my appetite for certain foods, tiredness... So I had it removed roughly 3 weeks ago and when I got it out I was prescribed ceazarete? Pill. After I got the bar out I felt somewhat better for maybe 3 days? Then I started feeling sick after I ate again, losing appetite, and again tiredness.. When I was prescribed ceazarette, I left it for 2 days after I got the bar out before I started taking it and was told not to take a week break on it when it finished but to just buy a new one when it ran out and start taking it again straight away.. And I wasn't sexually active in those two days, when I had the bar in I had no bleeding at all and I just went to the bathroom and when I went to wipe myself I noticed blood. I wiped myself about 6/7 times because i got worried when I seen blood and It wasn't a small amount on each bit of tissue but I think it has stopped now? I'm just worried because even since I've gotten the bar out I've still been turned off certain foods and feeling sick after eating and also tiredness? And I haven't bled in 5/6 months at all! I have been sexually active and not used a condom but because Of the percentage effectiveness of these methods of birth control I thought it wud be fine but I'm wondering what the blood tonight would mean?? And because I haven't even finished my pill yet and because I was told not to take a break on this pill? So that wouldn't leave room for a period I don't think? ... I'm aware of breakthrough bleeding but I'm worried because I haven't bled at all it 5/6 months? Can someone please help me find out what this would be? Thanks so much.
Oh my god. PARAGRAPHS!!!!
Your OP is really challenging to read as it runs faster than Niagra Falls.
If I were you OP I would POAS to rule out pregnancy. All that flitting with "bars" (implants) and pills is not wonderful. Also, each individual contraception is not typically affective immediately. I appreciate that the implant is seen to be but I was always advised to use condoms for a week whilst it "settled"
So. Take a test and then, if it's negative and you're still worried then return to your doctor to discuss your worries. You've had an awful lot of random assorted hormones put into your system and so it's not that shocking your cycles not right.
Take a test first.
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.Register now
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.